# SDR COMA0060010

- Difficulty date: January 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7229
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: 172825
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING WHEN GEAR EXTENDED.  SECURED LOOSE TARGET ON RIGHT MLG UPLOCK SENSOR.
